Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 59, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 6, 2019, 7:13 PM CDT for 4 counties in Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2019, 7:13 PM CDT (00:13 UTC)
- Expired
- Apr 6, 2019, 7:36 PM CDT
- In force
- 23 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Nacogdoches County, TX, Panola County, TX, Rusk County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 83 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 5:54 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 0.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 7:04 PM CDT, 9 minutes earlier.
Area forecast discussion, Apr 6, 7:04 PM CDT, 9 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 704 PM CDT Sat Apr 6 2019 .AVIATION... Showers and thunderstorms across area terminals along I-20 including Lufkin to continue through 07/04Z. Ceilings to become MVFR through the evening with showers and thunderstorms returning by daybreak on Sunday. -TSRA conditions expected through much of the day Sunday. Otherwise, southeast winds around 5 to 10 knots expected through the overnight hours, decreasing to 5 knots after 07/12Z. /05/ && .PREV DISCUSSION... /issued 703 PM CDT Sat Apr 6 2019/ UPDATE... A new Tornado Watch was issued for portions of East Texas, North Louisiana, and Central Louisiana until 10 pm this evening, as the severe weather threat continues of the region. There has been several reports of large hail and wall clouds over the past several hours, and this threat will continue through the late evening hours as steep lapse rates remain along with sufficient shear. /20/ PREV DISCUSSION... /issued 443 PM CDT Sat Apr 6 2019/ SHORT TERM.../Tonight through Sunday Night/ A diffuse warm front is still located roughly from near Lufkin TX, to Mansfield LA, and eastward. North of the front, convection is elevated and could at times pose a marginal threat for severe hail and damaging winds. Farther south, in the vicinity of the front and in the warm sector, conditions are much different. Storms are surface-based and low-level shear is maximized along the frontal boundary. This has lead to the storms becoming more supercellular in nature, and thus, and increased severe weather threat. The earlier round of showers and storms combined with the farther south position of the warm front has yielded a very tight instability gradient near the warm, but CAPE values between 1000-1500 J/kg can still be found across Deep East Texas and Central Louisiana. The greatest risk for severe weather should continue to be over East Texas south of Interstate 20. The severe weather threat should quickly diminish this evening as instability wanes and a lead upper shortwave trough lifts northeast from Nebraska towards the Upper Mississippi River Valley. However, another round of strong to severe convection is expected to develop during the overnight and early morning hours of Sunday as an upper trough over Southwest New Mexico moves east towards the Big Bend Region and along the Interstate 10 corridor. Convection will likely become widespread after sunrise Sunday morning and will persist for much of the day. Unlike today, the entire forecast area should be within the warm sector on Sunday, so a severe weather threat will once again be in play for the entire area. Damaging winds, large hail, and isolated tornadoes will be possible. The storm mode and development should be fairly similar to today. In fact, the tornado threat may actually be a bit higher Sunday afternoon south of Interstate 20, as the models suggest surface winds may strongly back as a surface low strengthens northwest of Houston. The severe weather threat should once again diminish Sunday night. However, convection will likely persist as the upper trough and associated surface low will be moving eastward very slowly. CN LONG TERM.../Monday through Saturday Night/ Slow moving upper trough will close off and become partially cut off from the mean flow directly over the heart of the cwa Monday morning. Have raised pops Monday and have added low pops Monday night on account of this slowing trend and associated expected lift underneath the tight upper low. Pops will remain high with saturated airmass underneath the low, with a gradual drying in the mid lvls as the low drifts east of the MS River late Monday night. A slow movg low amplitude ridge will then remain ovhd thru mid week. A large upper low to remain diverted north into midwest with trailing frontal boundary movg across area Thursday. Confidence too low on any measurable rain that could be squeezed out of this frontal boundary absent of upper support. A deep upper low movg across four corners will be better positioned to pump moisture in deep sw flow and will gradually increase pops into next weekend as a result. Warm air and spring pattern dictate to expect tstms but too early to gauge svr threat attm. /07/ PREV DISCUSSION... /issued 107 PM CDT Sat Apr 6 2019/ AVIATION... For the 06/18z TAFs, widespread strong to severe convection will affect the entire area throughout the period. The first round of storms that is ongoing and extends back to the west into Central Texas should move across the area during the first half of the TAF period, and will likely end by 06/03z. Another round of strong to severe convection will begin to develop near or just after 07/06z, which will persist through the end of the period. KMLU may not be impacted by the second round of storms until after sunrise Sunday morning. Otherwise, IFR/LIFR flight conditions can be expected with the storms. Ceilings may lift into the VFR range in locations not experiencing convection, but patchy fog and low ceilings may develop in some locations after sunset due to the heavy rain. CN && .PRELIMINARY POINT TEMPS/POPS... SHV 66 76 62 75 / 70 70 80 40 MLU 67 78 62 77 / 60 80 80 60 DEQ 62 75 59 77 / 60 60 60 30 TXK 64 74 60 74 / 70 60 70 40 ELD 65 76 61 73 / 70 70 80 60 TYR 66 72 60 76 / 40 60 70 30 GGG 66 74 61 76 / 60 70 70 30 LFK 69 75 62 76 / 60 80 80 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 05/20/07/09
Hazardous weather outlook, Apr 6, 12:16 PM CDT, 6 hours 57 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Shreveport LA 1216 PM CDT Sat Apr 6 2019 TXZ124>126-136>138-149>153-165>167-071100- Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine-Sabine- 1216 PM CDT Sat Apr 6 2019 This Hazardous Weather Outlook is for portions of east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... A Tornado Watch is in effect until 6 PM CDT this afternoon. Strong to severe thunderstorms are likely today ahead of a strong upper level trough. The storms are expected to intensify as a warm front moves northward and instability increases. The severe weather threat should gradually diminish this evening. However, strong to severe thunderstorms are expected to redevelop late tonight and into the early morning hours of Sunday over portions of East Texas. During both rounds of severe weather, the primary threats will be isolated tornadoes, damaging winds, and large hail. Locally heavy rainfall may also lead to isolated flash flooding, especially where storms repeatedly move over the same locations. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Strong to severe thunderstorms are likely Sunday and should become widespread by Sunday afternoon. Isolated tornadoes, damaging winds, and large hail will be the primary threats. Locally heavy rainfall may also lead to isolated flash flooding. The threat for severe weather and heavy rainfall should diminish from southwest to northeast Sunday night, but a few isolated thunderstorms may persist until late Monday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and again late tonight and into Sunday. ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-071100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass- 1216 PM CDT Sat Apr 6 2019 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... Strong to severe thunderstorms are likely today ahead of a strong upper level trough. The storms are expected to intensify as a warm front moves northward and instability increases. The severe weather threat should gradually diminish this evening. However, strong to severe thunderstorms are expected to redevelop late tonight and into the early morning hours of Sunday over portions of East Texas, Southwest Arkansas, and Northwest Louisiana. During both rounds of severe weather, the primary threats will be isolated tornadoes, damaging winds, and large hail. Locally heavy rainfall may also lead to isolated flash flooding, especially where storms repeatedly move over the same locations. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Strong to severe thunderstorms are likely Sunday and should become widespread by Sunday afternoon. Isolated tornadoes, damaging winds, and large hail will be the primary threats. Locally heavy rainfall may also lead to isolated flash flooding. The threat for severe weather and heavy rainfall should diminish from southwest to northeast Sunday night, but a few isolated thunderstorms may persist until late Monday afternoon. Isolated thunderstorms will be possible Thursday afternoon and evening over portions of Southern Arkansas and North Central Louisiana as a cold front moves across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and again late tonight and into Sunday. 09
In the hours before
Special weather statement, Apr 6, 5:37 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Shreveport LA
537 PM CDT Sat Apr 6 2019
LAZ013-014-019-021-062300-
Caldwell LA-Winn LA-Ouachita LA-Jackson LA-
537 PM CDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...SOUTHERN
JACKSON...SOUTHWESTERN OUACHITA AND NORTHEASTERN WINN PARISHES UNTIL
600 PM CDT...
At 537 PM CDT, Doppler radar was tracking a strong thunderstorm near
El Dorado, moving east northeast at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Monroe, Jonesboro, Brownsville-Bawcom, Brownsville-Bawcomville,
Chatham, North Hodge, East Hodge, Eros, Fondale, Vixen, Bosco, Luna
and Lapine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3219 9200 3220 9200 3219 9201 3208 9257
3229 9273 3249 9215 3234 9201 3228 9203
3227 9199 3226 9200 3225 9199 3223 9201
3223 9199 3220 9199 3220 9197
TIME...MOT...LOC 2237Z 248DEG 36KT 3324 9275
07Local storm report, Apr 6, 5:42 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
542 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 9 SW JACKSONVILLE 31.88N 95.38W
04/06/2019 M2.00 INCH CHEROKEE TX PUBLIC
PUBLIC REPORTS TWO INCH HAIL IN THE PIERCES
CHAPEL COMMUNITY VIA SOCIAL MEDIA.
&&
20Special weather statement, Apr 6, 6:28 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Shreveport LA
628 PM CDT Sat Apr 6 2019
LAZ005-006-011>014-018-019-021-070030-
Caldwell LA-Winn LA-Bienville LA-Lincoln LA-Natchitoches LA-
Ouachita LA-Union LA-Red River LA-Jackson LA-
628 PM CDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...
JACKSON...SOUTHEASTERN UNION...SOUTHEASTERN RED RIVER...NORTHERN
NATCHITOCHES...OUACHITA...SOUTHEASTERN BIENVILLE...SOUTHEASTERN
LINCOLN AND WINN PARISHES UNTIL 730 PM CDT...
At 626 PM CDT, emergency management reported strong thunderstorms
along a line extending from near Farmerville to 7 miles west of
Campti. Movement of this line was to the east at around 25 mph while
individual storms were moving to the northeast near 45 mph.
Pea size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Monroe, Ruston, Claiborne, West Monroe, Winnfield, Jonesboro, Swartz,
Brownsville-Bawcom, Brownsville-Bawcomville, Richwood, Sterlington,
Campti, Choudrant, Chatham, Hodge, Goldonna, North Hodge, Dodson,
East Hodge and Saline.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding...as one to near two inches of rainfall
is possible within a one hour time frame. Do not drive your vehicle
through flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1000 PM CDT for north central
and northwestern Louisiana.
LAT...LON 3261 9193 3254 9192 3180 9245 3188 9334
3275 9235 3276 9206 3274 9205 3273 9207
3269 9205 3270 9204 3271 9204 3270 9202
3271 9197 3268 9197 3266 9194 3266 9191
TIME...MOT...LOC 2326Z 285DEG 88KT 3270 9237 3193 9324
07Local storm report, Apr 6, 6:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
646 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 2 SSE ALTO 31.63N 95.06W
04/06/2019 E1.50 INCH CHEROKEE TX FIRE DEPT/RESCUE
HAIL REPORTED 2 MILES SOUTH OF ALTO ON HWY
69.
&&
25Special weather statement, Apr 6, 6:54 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
654 PM CDT Sat Apr 6 2019
LAZ005-006-011>014-018-019-070045-
Winn LA-Bienville LA-Lincoln LA-Natchitoches LA-Ouachita LA-Union LA-
Red River LA-Jackson LA-
654 PM CDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...EASTERN UNION...
NORTHEASTERN RED RIVER...NORTH CENTRAL NATCHITOCHES...NORTHWESTERN
OUACHITA...SOUTHEASTERN BIENVILLE...SOUTHEASTERN LINCOLN AND
NORTHWESTERN WINN PARISHES UNTIL 745 PM CDT...
At 652 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Farmerville to 11 miles
southwest of Coushatta. Movement of the line was slowly to the
southeast, with individual storms moving rapidly to the northeast
around 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Ruston, Claiborne, Grambling, Jonesboro, Farmerville, Coushatta,
Sterlington, Choudrant, Simsboro, Marion, Martin, Hodge, Goldonna,
North Hodge, Vienna, Hall Summit, East Hodge, Saline, Lucky and
Ashland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways as one to over two inches of rain may fall within an hour
or so.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
If on or near area lakes and rivers, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
A Tornado Watch remains in effect until 1000 PM CDT for north central
and northwestern Louisiana.
LAT...LON 3270 9200 3198 9290 3205 9346 3301 9212
3301 9207 3297 9208 3292 9207 3287 9208
3284 9206 3283 9207 3279 9205 3276 9206
3274 9205 3273 9207 3269 9205 3270 9204
3271 9204 3270 9203
TIME...MOT...LOC 2352Z 331DEG 71KT 3268 9239 3191 9349
07Local storm report, Apr 6, 7:03 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
703 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM LIGHTNING 2 WSW KILGORE 32.38N 94.89W
04/06/2019 GREGG TX BROADCAST MEDIA
SABINE FIRE REPORTS A TANK BATTERY WAS
STRUCK BY LIGHTNING. ONE OF THE TANKS CAUGHT
ON FIRE. OFFICIALS SAY MUD AND HIGH WATER
HAVE PREVENTED THEM FROM GETTING EQUIPMENT
CLOSE TO THE FLAMES. THE FIRE HAS ALSO
MELTED POWER LINES HANGING NEAR THE TANKS.
UNSURE OF ANY INJURIES AT THIS POINT.
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:09 PM CDT | Special Weather Statement | SHV | Panola | 51 min |
| Apr 6, 8:15 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches | 21 min |
| Apr 6, 8:53 PM CDT | Special Weather Statement | SHV | Shelby | 52 min |
| Apr 6, 9:14 PM CDT | Severe Thunderstorm Warning | SHV | San Augustine, Shelby | 46 min |
| Apr 7, 3:40 AM CDT | Special Weather Statement | SHV | Upshur | 50 min |
| Apr 7, 4:21 AM CDT | Special Weather Statement | SHV | Gregg | 54 min |
| Apr 7, 5:07 AM CDT | Special Weather Statement | SHV | Smith | 38 min |
| Apr 7, 5:43 AM CDT | Special Weather Statement | SHV | Camp | 47 min |
| Apr 7, 5:45 AM CDT | Special Weather Statement | SHV | Cass | 60 min |
| Apr 7, 6:07 AM CDT | Special Weather Statement | SHV | Upshur | 38 min |
| Apr 7, 6:16 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Marion, Morris, Upshur | 59 min |
| Apr 7, 7:07 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 53 min |
| Apr 7, 9:16 AM CDT | Special Weather Statement | SHV | Harrison | 44 min |
| Apr 7, 9:30 AM CDT | Special Weather Statement | SHV | Rusk | 60 min |
| Apr 7, 10:00 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 3 days |
| Apr 7, 10:04 AM CDT | Areal Flood Advisory | SHV | Harrison, Marion | 3 hr |
| Apr 7, 11:25 AM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 21 days |
| Apr 7, 11:25 AM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 68 days |
| Apr 7, 11:25 AM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston, Trinity | 6 days |
| Apr 7, 11:50 AM CDT | River Flood Warning | SHV | Gregg | 57 hr |
| Apr 7, 1:00 PM CDT | Tornado Warning | SHV | Shelby | 12 min |
| Apr 7, 2:45 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Sabine, San Augustine | 60 min |
| Apr 7, 2:47 PM CDT | Tornado Warning | SHV | Angelina, Nacogdoches | 17 min |
| Apr 7, 3:51 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Shelby, Smith | 54 min |
| Apr 7, 4:08 PM CDT | Areal Flood Advisory | SHV | Sabine | 3 hr |
| Apr 7, 4:32 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 47 min |
| Apr 7, 4:43 PM CDT | Areal Flood Advisory | SHV | Gregg, Harrison, Panola, Rusk, Shelby, Upshur | 3 hr |
| Apr 6, 7:23 PM CDT | Areal Flood Advisory | SHV | Jackson, Lincoln, Union | 112 min |
| Apr 6, 7:42 PM CDT | Flash Flood Warning | SHV | Jackson, Lincoln, Union | 3 hr |
| Apr 6, 8:06 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 39 min |
| Apr 6, 8:28 PM CDT | Areal Flood Advisory | SHV | Grant, Natchitoches, Winn | 2 hr |
| Apr 6, 8:42 PM CDT | Areal Flood Advisory | SHV | Grant, Natchitoches, Winn | 2 hr |
| Apr 6, 8:53 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Jackson, Natchitoches, Winn | 37 min |
| Apr 6, 9:28 PM CDT | Severe Thunderstorm Warning | SHV | Jackson, Winn | 47 min |
| Apr 6, 9:32 PM CDT | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 43 min |
| Apr 6, 9:34 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 41 min |
| Apr 6, 10:17 PM CDT | Special Weather Statement | SHV | Winn | 43 min |
| Apr 6, 10:19 PM CDT | Special Weather Statement | SHV | LaSalle | 41 min |
| Apr 6, 10:42 PM CDT | Special Weather Statement | SHV | Union | 33 min |
| Apr 6, 11:16 PM CDT | Special Weather Statement | SHV | Natchitoches, Winn | 59 min |
| Apr 6, 11:18 PM CDT | Special Weather Statement | SHV | Caldwell | 57 min |
| Apr 6, 11:26 PM CDT | Areal Flood Advisory | SHV | Grant, Natchitoches, Winn | 3 hr |
| Apr 6, 11:27 PM CDT | Areal Flood Advisory | SHV | Caldwell, Grant, LaSalle, Winn | 3 hr |
| Apr 7, 12:11 AM CDT | Special Weather Statement | SHV | Caldwell | 64 min |
| Apr 7, 12:56 AM CDT | Areal Flood Advisory | SHV | Caldwell, Jackson, Ouachita, Winn | 3 hr |
| Apr 7, 3:02 AM CDT | Special Weather Statement | SHV | Bossier | 43 min |
| Apr 7, 3:31 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Webster | 44 min |
| Apr 7, 4:01 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union | 59 min |
| Apr 7, 4:59 AM CDT | Special Weather Statement | SHV | Union | 46 min |
| Apr 7, 5:11 AM CDT | Special Weather Statement | SHV | Union | 49 min |
| Apr 7, 6:43 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Webster | 62 min |
| Apr 7, 7:56 AM CDT | Areal Flood Advisory | SHV | Claiborne, Webster | 4 hr |
| Apr 7, 10:01 AM CDT | River Flood Warning | SHV | Webster | 52 days |
| Apr 7, 10:01 AM CDT | River Flood Warning | SHV | Bienville, Bossier, Webster | 21 days |
| Apr 7, 10:28 AM CDT | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 21 days |
| Apr 7, 1:23 PM CDT | Special Weather Statement | SHV | Claiborne | 52 min |
| Apr 7, 1:56 PM CDT | Special Weather Statement | SHV | Grant | 49 min |
| Apr 7, 1:58 PM CDT | Special Weather Statement | SHV | Sabine | 47 min |
| Apr 7, 2:22 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 53 min |
| Apr 7, 2:24 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita | 52 min |
| Apr 7, 2:28 PM CDT | Severe Thunderstorm Warning | SHV | Union | 47 min |
| Apr 7, 2:35 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle, Winn | 39 min |
| Apr 7, 2:58 PM CDT | Areal Flood Advisory | SHV | Bienville, Claiborne, Lincoln, Union | 3 hr |
| Apr 7, 2:59 PM CDT | Severe Thunderstorm Warning | SHV | Union | 61 min |
| Apr 7, 3:13 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine, Winn | 62 min |
| Apr 7, 3:19 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita | 26 min |
| Apr 7, 3:35 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Union | 41 min |
| Apr 7, 3:45 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita | 20 min |
| Apr 7, 3:57 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Lincoln and 3 more | 63 min |
| Apr 7, 4:28 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches | 40 min |
| Apr 7, 4:40 PM CDT | Areal Flood Advisory | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more | 3 hr |
| Apr 7, 4:52 PM CDT | Areal Flood Advisory | SHV | Caldwell, Grant, Jackson, LaSalle, Natchitoches, Winn | 3 hr |
| Apr 7, 4:56 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Winn | 16 min |
| Apr 7, 5:26 PM CDT | Flash Flood Warning | SHV | Claiborne, Webster | 6 hr |
| Apr 7, 6:03 PM CDT | Special Weather Statement | SHV | Ouachita | 27 min |
| Apr 7, 6:35 PM CDT | Areal Flood Advisory | SHV | Jackson, Lincoln, Ouachita | 3 hr |
| Apr 7, 4:49 AM CDT | Special Weather Statement | SHV | Union | 26 min |
| Apr 7, 5:59 AM CDT | Special Weather Statement | SHV | Lafayette | 46 min |
| Apr 7, 7:21 AM CDT | Special Weather Statement | SHV | Union | 24 min |
| Apr 7, 7:44 AM CDT | Severe Thunderstorm Warning | SHV | Lafayette, Miller | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.